Revista Matemática Iberoamericana


Full-Text PDF (163 KB) | Metadata | Table of Contents | RMI summary
Volume 27, Issue 2, 2011, pp. 605–619
DOI: 10.4171/RMI/648

Published online: 2011-08-31

Submetries vs. submersions

Luis Guijarro[1] and Gerard Walschap[2]

(1) Universidad Autónoma de Madrid, Spain
(2) University of Oklahoma, Norman, USA

We study submetries between Alexandrov spaces and show how some of the usual features of Riemannian submersions fail due to the lack of smoothness.

Keywords: Alexandrov spaces, submetry, quasigeodesics, extremal sets

Guijarro Luis, Walschap Gerard: Submetries vs. submersions. Rev. Mat. Iberoamericana 27 (2011), 605-619. doi: 10.4171/RMI/648